# SDR DALA2023071905836

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 85,063 hours, 39,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0661 CABIN EMERGENCY PATHWAY LIGHTS @ 12, 13, 14, 15 INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY PATHWAY LIGHT. (9725120)
